# SDR ASAA2017052420862

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 20,918 hours, 6,029 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Failed
- Location: Nr 1 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAILED TO IGNITE DURING START.  FUEL FLOW WAS NORMAL. ABORTED ENGINE START IAW QRH.  IGNITION SWITCH WAS SELECTED TO RIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT IGNITION LEAD ON THE NR 1 ENGINE IAW AMM 74-21-01, AND PERFORMED IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00-750-801-F00. OPS TESTED GOOD.
